Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What conditions cause erythmea nodosum? Pain behind ear

If you dont have TB , RA, Lupus , or Sarcodisis, and none of the known meds that cause it, what are some of the other Conditions that cause Erythmea Nodosum because my dr.s seem to be stumped but their frustration has not tested for everything and it sure hasnt helped me. Also I have a come and go pain in the right back side of my head 3 1/2 inches behind my ear. Any ideas?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
erythema nodosum can occur in
Idiopathic (30%), strep infection (also viral, deep fungal) , drugs (OCP, sulfonamides), Behçet’s , malignancy ,Inflamatary Bowel Disease ( Crohn’s > UC).
drugs like OCPs, antibiotics ( sulfonamides , tetracyclines), NSAIDs.
for pain get examined by doctor cannot prescribe without having look at lesion.
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor